# SDR SWIA202052935

- Difficulty date: August 13, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Apu Intake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INTAKE UPPER SECTION, HAS 2 CRACKS ON THE STIFFENER FLANGES, NEXT TO PREVIOUS WELDS.  C-CHECK RO 10/1/2020.  APU AIR INTAKE UPPER SECTION, REPAIRED  2 CRACKS ON THE STIFFENER FLANGES, NEXT TO PREVIOUS WELDS, IAW MEGGITT CMM.
